Couldn't find what you looking for?

TRY OUR SEARCH!

ok so last night i used proactive and this morning i woke up with redness all over my face and swelling in my eyes?!! i have used this product before and nothing like this has ever happend! HOW DO I REDUCE THE REDNESS AND ITCHYNESS IN MY FACE AND EYES!? ANYONE KNOW??? :oops:

Loading...

the same thing happened to me!
i first started using proactiv a couple months ago.
two times my face randomly became red and itchy on my cheeks, but i didnt think it was the proactiv.
it went away in about a day.
then i stopped using proactiv for like 4 or 5 weeks.
2 nights ago was the first time i used it in 4 or 5 weeks and the next morning my WHOLE face was itchy and red and puffy around the eyes.
my doctor said to take allergy medicine like benadryl and to apply ice on my face to soothe the itching.
i was hoping it would be gone by today but it's still here..not as much but still...
Reply

Loading...

*sigh* Day one into using proactiv my skin became so soft and no other pimples were forming... other than some oily skin on my forehead I was so happy because I thought I had FINALLY found a product that would finally help clear up my acne (which isn't really THAT bad.. but bad enough to make me want to try the product). I went to bed with a huge smile on my face. The next morning, however, was a totally different story. I woke up with my skin being extremely itchy... and as soon as I looked in the mirror I was horrified to find my entire face swollen, itchy, and covered in hundreds of little liquid-filled bumps. They weren't pimples exactly, but more like tiny blisters (sort of like the kind you get when you get a REALLY bad sunburn). Also, some pimples had formed as well... really painful ones. Fastforward to three days later and my skin is STILL red, bumpy, and feels like it's on fire. I've been putting polysporin on my skin to help relieve the pain and it HAS taken some of the redness away, but I still feel too hideous to go outside. I've been living in my bedroom too ashamed to go out and see anyone... I'm going to be missing two birthday parties this weekend and I can only hope my skin will be better before school starts next week. So bottom line is: if you have sensitive skin or think there is even the slightest possibility you could be allergic to any of the products in Proactiv... STAY AWAY! Trust me, your skin is better off without it.
Reply

Loading...

You may be either allergic to benzoyl peroxide, or you may have started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Drink plenty of water and apply a non-oil moisturizer. Oil based moisturizers are occlusive and prevent the skin from 'breathing'.

Proactive may have fancy advertising, but there are other cheaper, more effective solutions available. Do a google search on acne medication reviews and see for yourself.
Reply

Loading...

I used Proactiv for a while and one morning woke up and my eyes were swollen almost completely shut. I went to the doctor and was told to take Benedryl for a week and use a Dove beauty bar for my face for awhile. The swollen eyes cleared up in a day or so.
I still use Proactiv but only from the cheekbones down to my chin *which is where most of my acne is anyway.
Reply

Loading...

My grandma got me proactive, my first night to use it was last Friday, every thing was good. i woke up, washed my face, a little redness, washed it
again. the redness STAYED! today (1-27-09) my face is red, itchy, and
very dry.

I don't know what is wrong, but I haven't used it in 2 days, i put some
lotion on my face, which probably isn't smart, but it works.

hopefully tomorrow my face won't be like this.
Reply

Loading...

Hey everyone, I am experiencing the same symptoms you guys are reporting. I actually used proactive for around 3 years with no problems at all, and everyone complimented my skin. Last April I decided I wanted to be more "holistic" with my skin care routine and opted for natural products. Everything was fine until I went through a MAJOR amount of stress in my life recently which led to a bad breakout. So I figured I would start proactive again....BIG MISTAKE, i only used the repairing lotion and woke up with an itchy red face and swollen eyes. I have a million red sores...kind of looks like a rash scattered across my forehead mainly... I am soooooooo upset, I don't know what to do, i don't even want to go to the doctor because i am so embarrassed of going out in public... i have been taking benadryl and washing with only water and not putting anything on my face. Any suggestions on how to speed up this healing process??
Reply

Loading...

yeh i had an allergic reaction with proactive about 4 years ago, and my gosh it was the worst. my acne elevated to become cystic acne, then i tried every anti-biotic then switched to accutane
alot better now, but im left with hypertrophic scars along my jaw-line
i hate proactive
Reply

Loading...

I feel for you all because I had similar reactions when I tried out Proactive when I was a teen! I used it for about five days and the face masque that comes with it once a week. The masque made my acne ten times worse, and the astringent burned every time. I started using a gentle cleanser and 2.5% benzoyl peroxide. I will never ever go back! And it costs a lot less than that treatment. Has anyone had luck with using Proactiv at all?
Reply

Loading...

I decided to purchase Proactive after hearing all the hype about it. I had very little acne and thought Proactive would help. What a bid mistake. My face looks horrible. My face is red, swollen, itchy and painful. I stopped using it but my face is still bad. I have been taking benedryl and also applying the cream . My face still feels the same. Does anyone have any tips on how I can ger rid of the itching and redness. I will never use Proactive again.
Reply

Loading...

I am having the same symptoms as a lot of people here...used the 3 piece proactiv system for the first time on monday, slight redness, thought it was normal, then on the morning of the second application, puffiness around the eyes, redness, itchiness, extreme tenderness, almost feels like a really bad sunstroke. I immediately went to see a doctor and he said stopping using all of the Proactiv products...he also suggested I take an anti-allergy over the counter medication and apply hydrocortisone .5% on my face a couple of times a day...I really hope this works...any other tips by anyone is greatly appreciated.
Reply

Loading...

My eyes swelled up to- I cried so much because I had school that morning. I used Benedryl and ice packs and it cleared up in about 2 hours. I use Skin ID now- it's AMAZING. I'd never go back to any other acne treatment.
Reply

Loading...

I never had the eyes swelling reaction! That sounds scary, so I'm glad you're at least doing okay! Were you at least able to get your refund from them, the one they always advertise as being so easy to get?
Reply

Loading...

I used proactive two times (once and night then in the mornin) everything was fine then through out the day my face became itchy and i noticed i was swollen around the eyes as the day procieved it got worse and worse i kept applying ice but it didnt go dwn and this morning when i woke up it looked like i got jumped so i took some benadrill and now im just waitin in my time to be up so i can take more........hopefully this goes well
Reply

Loading...

yep same thing happened to me--fever too and corner of eyes bled. Just curious what's the age and gender of the people in here with the same allergy?
Reply

Loading...